# SDR ABXA010697

- Difficulty date: January 21, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,902 hours, 61,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 59203191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT WAS CRACKED BETWEEN STATION 313 TO STATION 332. REPLACED LONGERON 29 LEFT BETWEEN STATION 313 TO STATION 332 IAW DC-9 SRM.
